# SDR EIAA980114

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, KEEL BEAM LOWER PANEL SUPPORT STRUCTURE CORRODED AT BS 1383 LBL 16 - RBL 16.  REPLACED 'T' SECTION IAW SRM 51-10-01.  (M)
